A δ02 theory of regressive isols

Journal of Symbolic Logic 39 (3):459 - 468 (1974)
Abstract
We examine the action of unary Δ 0 2 functions on the regressive isols. A manageable theory is produced and we find that such a function maps Λ R into Λ if and only if it is eventually $R\uparrow$ increasing and maps Λ R into Λ R if and only if it is eventually recursive increasing. Our paper concludes with a discussion of other methods for extending functions to Λ R
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272888
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,975
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
A Coding Theorem for Isols.Erik Ellentuck - 1970 - Journal of Symbolic Logic 35 (3):378-382.
Incompatible Extensions of Combinatorial Functions.Erik Ellentuck - 1983 - Journal of Symbolic Logic 48 (3):752-755.
Isols and the Pigeonhole Principle.J. C. E. Dekker & E. Ellentuck - 1989 - Journal of Symbolic Logic 54 (3):833-846.
Infinite Series of Regressive Isols Under Addition.Judith L. Gersting - 1977 - Notre Dame Journal of Formal Logic 18 (2):299-304.
Universal Pairs of Regressive Isols.Judith Gersting - 1975 - Notre Dame Journal of Formal Logic 16 (3):409-414.
Infinite Series of $T$-Regressive Isols.Judith L. Gersting - 1973 - Notre Dame Journal of Formal Logic 14 (4):519-526.
A Note on Regressive Isols.Joseph Barback - 1966 - Notre Dame Journal of Formal Logic 7 (2):203-205.
An Algebraic Difference Between Isols and Cosimple Isols.Erik Ellentuck - 1972 - Journal of Symbolic Logic 37 (3):557-561.
Torre Models in the Isols.Joseph Barback - 1994 - Journal of Symbolic Logic 59 (1):140-150.
Hyper-Torre Isols.Erik Ellentuck - 1981 - Journal of Symbolic Logic 46 (1):1-5.

Monthly downloads

Added to index

2009-01-28

Total downloads

5 ( #577,876 of 2,058,163 )

Recent downloads (6 months)

1 ( #396,194 of 2,058,163 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums